A 21-year-old female asked:
Disclaimer

would 380mg of lexapro, (escitalopram) 1050mg of seroquel xr and 4mg of temezepam be potentially fatal?

3 doctor answers
Dr. Robert Grindstaff
37 years experience Addiction Medicine
Fatal combination : Yes they could cause either severe CNS depression or serotonin syndrome both which can be fatal
Answered on Sep 1, 2014
Dr. Jeffrey Juchau
32 years experience Family Medicine
I hope this: Is not a serious question. Those are massive doses of Lexapro (escitalopram) and Seroquel. If you are contemplating taking that please don''t and go right away to be evaluated.
Answered on Sep 1, 2014
Dr. Dan Fisher
26 years experience Internal Medicine
Potentially?: Not likely as a direct result of meds, but anything is possible. This is a larger and serious ingestion which may make you feel terrible. It warrants evaluation by trained medical personnel in the local Emergency Room. Serotonin syndrome, manifested by agitation, and prolongation of the QT interval with development of disordered heart rhythms is the major concern.
Answered on Sep 1, 2014
1
1 comment
Dr. Marvin Ott
Dr. Marvin Ott commented
19 years experience Emergency Medicine
Also, if this was an intentional overdose, you need to deal with the equally pressing issue of why you overdosed in the first place. If this was due to suicidal thinking, please seek help immediately!
Sep 1, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old female asked:
Dr. Johanna Fricke
49 years experience Developmental and Behavioral Pediatrics
Now. : Don't wait. Tell someone what you took & call an ambulance if you don't have immediate transportation.
A 21-year-old female asked:
Dr. Lois Freisleben-Cook
40 years experience Pediatrics
Yes: You do need to go to the ER. Although this is not a fatal dose, it could cause heart irregularities and you should be checked.
1
1 thank
A 88-year-old female asked:
Dr. Walter Husar
32 years experience Neurology
Depends: There are no overt contraindications, but i would discuss this with your physician and adhere to the recommendations.
A 26-year-old female asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
The risk here is: Between Lexapro (escitalopram) and Seroquel there is a rare but life-threatening risk for irregular heart rhythm. Be sure your provider is aware of th ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month